On M−quasi Paranormal Operators

Authors

  • Valdete Rexhëbeqaj Hamiti University of Prishtina "Hasan Prishtina"
  • Qefsere Doko Gjonbalaj University of Prishtina "Hasan Prishtina"

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4392

Keywords:

$M-$quasi paranormal operator, $M-$quasi hyponormal operator,, $M-$ paranormal operator

Abstract

In this paper we introduce a new class of operators called M−quasi paranormal operators. A bounded linear operator T in a complex Hilbert space H is said to be a M−quasi paranormal operator if it satisfies ∥T 2x∥ 2 ≤ M∥T 3x∥ · ∥T x∥, ∀x ∈ H, where M is a real positive number. We prove basic properties, the structural and spectral properties of this class of operators.

Downloads

How to Cite

Hamiti, V. R., & Gjonbalaj, Q. D. (2022). On M−quasi Paranormal Operators . European Journal of Pure and Applied Mathematics, 15(3), 830–840. https://doi.org/10.29020/nybg.ejpam.v15i3.4392